# SDR SWAA2019071034691

- Difficulty date: June 20, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 69,844 hours, 40,698 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A13016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD HORIZONTAL STIFFENER CRACKED AT BS. 663, RBL 6.  R&R STIFFENER PER SRM & DWG.
